Workshops

Competitors! Make sure you check the Schedule for Competition Seminars offered for Intermediate, Advanced, and All Stars. These workshops provide valuable information and training for YOU!

Palm Springs Swing & Hustle Dance Classic is proud to offer the BEGINNER BOOT CAMP which caters specifically to beginner level dancers. Classes offered throughout the day cover basic dance skills for West Coast Swing, Hustle, and more!

Our Schedule is jammed packed with Intermediate and Advanced workshops offered at no additional charge! Learn skills and techniques taught by some of the best instructors in the business.

You Spoke – We Listened! We received several requests for a chance to practice during the day so you won’t forget all the cool moves you learn in class. We think that’s a great idea! Time is limited due to the New Year’s celebration on Sunday, but as you requested, we are scheduling a few “Power Hour” dances so you can practice (and hopefully remember) what you learned. Thanks for your feedback. Let us know how it goes.

DON’T MISS a very special workshop on The History of West Coast Swing taught by Robert Royston! This 1.5 hour workshop on Saturday, December 1st is included with your Full Event Pass and is a MUST for WCS dancers. Check the Schedule and make plans to be there.

Schedule At A Glance

THURSDAY, Dec. 28, 2017 – Pre-Event Dance

8:00 pm –  9:00 pm  Int/Adv WCS Workshop
9:00 pm –  2:00 am  Pre-Event Social Dance

 

FRIDAY, Dec. 29, 2017 – Registration Opens at 9:00 am

10:00 pm –  5:00 pm  Workshops included with Event Pass.

Intensives Today:

10:00 am – 12:00 pm (2 hrs.) – Gary Jobst
Competitor’s Master Class – Behind the Clipboard

1:00 – 4:00 pm (3 hrs.) – Robert Royston
“How Do I Get Out of My Head?”

6:00 – 8:00 pm (2 hrs.) – Myles & Tessa
Masculine vs Feminine Styling

Competitions Today:

• Pro Am Hustle – Nov, Int, Adv, Master
• Pro Am WCS – Nov, Int, Adv, Master
• Club Challenge
• WCS J&J – Sophisticated, Master
• WCS Rising Star

 

SATURDAY, Dec. 30, 2017 – Registration Opens at 8:00 am

9:00 – 5:00 pm Workshops included with Event Pass including:

10:00 am – 11:30 am (1.5 hrs.) – Robert Royston
History of West Coast Swing

Competitions Today – Jack & Jill:

• WCS Newcomer
• Hustle Novice, Intermediate, Advanced
• WCS Novice, Intermediate
• WCS All American
• WCS Advanced, All Star
• WCS Champion

Awards

 

SUNDAY, Dec 31, 2017 – Registration Opens at 8:30 am.

10:00 – 4:00 pm Workshops included with Event Pass

Intensives Today:

10:00 am – 1:00 pm (3 hrs.) – Robert Royston
The Ultimate Connection and Drills Workshop with Resistance Bands

No Competitions today.

1:00 pm – Ballroom Closes. Mandatory Show Rehearsal.

6:00 pm – 9:00 pm – Cocktail Hour and Dinner Show
(Ticket Holders Only)

9:15 pm – New Year’s Eve Countdown Party

 

MONDAY, Jan 1, 2018 – Happy New Year! Registration Opens at 9:30 am.

10:00 – 4:00 pm Workshops included with Event Pass

Competitions Today – Strictly Swing:

• Novice
• Intermediate
• Sophisticated 35+
• Master 50+
• Advanced
• Champion / All Star

Awards

6:00 – 9:00 pm – Tradition! Dinner on the Town!

9:00 – LATE – “First Dance of the Year Party” hosted by Aiden Keith Hynes and Chris Jones.